MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC 2B MODIFIED SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED MAGEC 2B MODIFIED SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM MAGNETIC ACTUATION
Model Number MC2-5570S
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information has been obtained indicating that the patient presented with a failure of the locking pin, as confirmed by x-ray analysis.It has been reported that the rod did not lengthen as anticipated.Consequently, all lengthening procedures have been suspended pending the establishment of definitive fusion.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections upon release to finished goods.
 
Event or Problem Description
No additional information has been provided.

Brand Name
MAGEC 2B MODIFIED SPINAL BRACING AND DISTRACTION SYSTEM
Common Device Name
GROWING ROD SYSTEM MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
whitney ginter
2560 general armistead avenue
audubon, PA 19403
8582005905
MDR Report Key20669123
Report Number3006179046-2024-00181
Device Sequence Number12605538
Product Code PGN
UDI-Device Identifier00812258022648
UDI-Public812258022648
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233593
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC2-5570S
Device Lot Number1020602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer01/18/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown